# SDR 95ZZZX1737

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Helicopter Maintenance Corporation, repair station FC6R530N
- Aircraft: N58684
- Make and model: Cessna 182P
- Aircraft serial: 18262234
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: BTC54A
- Condition: Deteriorated
- Location: Wing Root
- Part time: 1,642 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL BLADDERS DETERIORATED AND LEAKING, CAUSING SEVERE LEAKAGE, RT WING ROOT.
